# SDR 06FDEA03752

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK STA 5-11 X=-48 SEAT TRACK SPLICE LOWER SIDE FOUND CORRODED.  REPAIR CARRIED OUT AT M/D CARGO SEAT TRACK AT STA 5-11 X=-48 AS PER SRM 53-70-00   FIGURE 1   VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
